# SDR CHQA20120207043

- Difficulty date: February 7, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145865
- Aircraft time: 17,075 hours, 14,963 cycles
- Engine: Allsn AE3007A
- Engine time: 17,232 hours, 14,325 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 14563581401
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING CLIMB AND DESCENT THERE WAS AN AUDIBLE VIBRATION COMING FROM THE NOSE LANDING GEAR AREA. THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT NOSE LANDING GEAR DOOR TO BE OUT OF ADJUSTMENT.  THE RIGHT NOSE LANDING GEAR DOOR WAS ADJUSTED WITHIN SERVICEABLE LIMITS.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
